A complete axiomatization for fuzzy functional and multivalued dependencies in fuzzy database relations


Sozat M., Yazici A.

FUZZY SETS AND SYSTEMS, vol.117, no.2, pp.161-181, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117 Issue: 2
  • Publication Date: 2001
  • Doi Number: 10.1016/s0165-0114(98)00152-3
  • Title of Journal : FUZZY SETS AND SYSTEMS
  • Page Numbers: pp.161-181

Abstract

This paper first introduces the formal definitions of fuzzy functional and multivalued dependencies which are given on the basis of the conformance values presented here. Second, the inference rules are listed after both fuzzy functional and multivalued dependencies are shown to be consistent, that is, they reduce to those of the classic functional and multivalued dependencies when crisp attributes are involved. Finally, the inference rules presented here are shown to be sound and complete for the family of functional and multivalued dependencies in fuzzy database relations. (C) 2001 Elsevier Science B.V. All rights reserved.